Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Side Effects Of Lexiva Vs Reyataz

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Test Positive Aware Network

Lexiva

...time for your next dose. Do not double up on your next dose. AWP: $820.99 / month for 60 tablets and $125.78 for 225 ml oral suspension (50 mg/mL) Manufacturer contact: ViiV Healthcare, 1 (877) 844-8872 Potential side effects and toxicity: Because Lexiva has a sulfa component, it should be used with caution in patients with allergies to sulfa drugs. The most common moderate to severe side effects may include nausea, rash,...
Ask the Experts

No-flush niacin vs. cholesterol & triglycerides

Nelson,For those of us that can't stand the "niacin flush", is there any indication whether the no-flush niacin (inositol hexanicotinate) works as well as regular "live" niacin? I've been taking the no-flush niacin for many years and it was working...
Nelson Vergel, B.S.Ch.E., M.B.A.

Response from Nelson Vergel, B.S.Ch.E., M.B.A.

Program for Wellness Restoration
...nicotinic acid, is marketed as beneficially raising HDL cholesterol the same as nicotinic acid but without the skin flushing side effect. But critics argue that studies done to support the cholesterol-regulating properties of inositol... Read more »

Switching from Kaletra/Truvada to Norvir/Reyataz/Truvada

Remember my post from 6 feb? Tomorrow my gf finally switches from Kaletra to Norvir/Reyataz. The doctor said her eyes might be a little yellow sometimes. Where does this come from? What other side effects can she expect? Greetings,G. The Netherlands
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
...Hello G,Thanks for your follow up. The yellowing of the eyes that your GF's doctor refers to is a side effect of the atazanavir (Reyataz). It's usually not a big issue, not of medical significant (other than the cosmetic appearance), Read more »

TRUVADA, NORVIR, REYATAZ = YELLOW EYES.?

I STARTED MEDICATION A WEEK AGO IM TAKING NORVIR, TRUVADA, AND REYATAZ AT 5PM EVERYDAY. MY HIV CASE MANAGER SAID MOSTLY ALL PATIENTS GET SIDE EFFECTS, BUT I HAVE NOT GOTTEN ANY SIDE EFFECTS, JUST A LITTLE DIZZY FOR HALF AN HOUR....AND I GOT YELLOW...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
...Thanks for your post.Side effects rarely, if ever, are related to having drug resistance. In this light, the yellowing of your eyes is not related to Read more »

Rayataz to Lexiva

Hello,I've been on Epzicom, Rayataz, Novir for 10 month now.I had good VL surpression within weeks. My CD4 went up from 250 to 377 (20% to 30%) - so far so good.I have problems with my stomach al the time (accid) as well as high biliburin levels....
David Wohl, M.D.

Response from David Wohl, M.D.

University of North Carolina - Chapel Hill
...most peopel do not have symptoms associated with elevations of bilirubin unless they are very high.There are no data to suggest Lexiva will cause more body shape issues than Reyataz - and frankly, the data are unclear regarding protease... Read more »
Articles
The Well Project

HIV Drug Chart/Overview

... Table of Contents Introduction Nucleoside and Nucleotide Reverse Transcriptase Inhibitors (NRTIs) Non-Nucleoside Reverse Transcriptase Inhibitors (NNRTIs) Read more »
Test Positive Aware Network

Sustiva

... Common Name: efavirenz Brand Name: Sustiva Class: non-nucleoside analogs (also called non-nucleoside reverse transcriptase inhibitors, NNRTIs or non-nukes) Standard dose: One 600 mg tablet, Read more »
Test Positive Aware Network

Kaletra

...once daily for first-time therapy (no once-daily dose if taken with Sustiva or Viramune). Three tablets twice a day may be considered for treatment-experienced people or those taking it with Sustiva or Viramune. Half-strength film-coated tablet... Read more »
The Well Project

HIV Treatment Guidelines

...recommended that people wait longer before starting HIVtreatment. This was because of concerns about the HIV drugs, such as sideeffects and difficult dosing schedules. It was thought that HIV was not asharmful as possible drug side effects in... Read more »
Connect With Others

Emtriva, Reyataz, Videx Ec

Posted by pooo, 3 Replies
...Are any of you on Emtriva, Reyataz or Videx Ec?? If so how are you doing on them and have you had any side effects? Read more »

Thanks for your support and any more advice?

Posted by motherinlaw, 3 Replies
I want to thank everyone for their support and help. I posted this in response to my own previous posting and felt it might have gotten lost in the shuffle and so am reposting. I have just spoken to my son again. He was finally able to convince... Read more »

Reyataz+Norvir+Truvada?

Posted by markman, 3 Replies
I have poz for about 4 years but have never been on meds. My cd4 has been in the 400s and last time was over 500. I feel pretty good. But my doctor has gone ahead and prescribed me the meds. I had two choices: 1. Atripla or 2.... Read more »

Reyataz,Norvir, Kivexa [abacavir/3TC, Epzicom].

Posted by Mondo
...[ritonavir] and Kivexa [abacavir/3TC, Epzicom]. I would be interested to know how you are going with it and any problems or side effects that you may have. Cheers Mondo Read more »